# SDR SWAA2019120939385

- Difficulty date: December 5, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 52,538 hours, 30,992 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 411A2780
- Condition: Detached
- Location: Emer Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT DOOR AIRCRAFT R/H LOWER HANDLE COVER FELL OFF.          / SECURED COVER IAW SIP.
